# SDR UPS04841946

- Difficulty date: February 13, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 2797 · Flight Control System Wiring
- Part: Cable
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON BINDING ON RIGHT TURN.  LEFT AILERON BUSSING CABLE BROKEN AT I/B OF AILERON.  INSTALLED LEFT .125 INCH BUSS CABLE PER MM 27-13-22 UP TO STEP (H) ACCOMPLISHED REMAINING STOPS AND ADJUSTED PER MM 27-10-17-5.
